Global asymptotic behaviour in some functional parabolic equations

Laister, R. (2002) Global asymptotic behaviour in some functional parabolic equations. Nonlinear Analysis, 50 (3). pp. 347-361. ISSN 0362-546X

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1016/S0362-546X(01)00766-0


Item Type:Article
Uncontrolled Keywords:mathematics, functional parabolic equations, global asymptotic behaviour
Faculty/Department:Faculty of Environment and Technology
ID Code:5862
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:12 Aug 2013 07:58

Request a change to this item

Copyright 2013 © UWE better together